# SDR USAABB97062

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND INTERIOR EMERGENCY LIGHTING INOPERATIVE FOR ROWS 7 THROUGH 15.  MAINTENANCE REPLACED THE BATTERY OVER THE L-2 DOOR.  (X)
